# SDR SCNA20180117007

- Difficulty date: January 17, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 44,350 hours, 22,537 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Condition: Gouged
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE  WINGLET RIB 0 LOWER BOLT HOLE B HAS NUMEROUS SPIRAL GOUGES IN THE AFT SIDE OF THE HOLE.  INSTALLED SERVICEABLE LT WINGLET. OK FOR SERVICE.
